Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lithium-terrified- help

Posted by cpallen79 on August 29, 2004, at 6:29:26

In reply to Re: lithium-terrified- help cpallen79, posted by platinumbride on August 28, 2004, at 21:33:04

Hi diane,
Thank you so much for your words of encouragement. I am going to start the lithium in the next week or two for my BP. I too will be taking 600 MGS. I can't begin to emphasize enough just how encouraging your post is! I'm glad you are feeling so well and will keep you posted on my progress.
Best,
Chris


> Oh my - this is just the kind of post I have been looking to answer, because I recently started lithium - v e r y reluctantly.
>
> It has been about 6 weeks now, and I tell you no lie when I say that I felt an improvement by the second day I was on it. Tis sounds dumb, but I could actually smile at myself in the mirror when I was putting blush on! With that 600 mgs of lithium, I gained no weight, but rather the courage to join a gym and smile at people. I was scared of weight gain (esp since I was starting zoloft again at the same time as the lithium). I have polycystic ovarian syndrome, and the doc said to watch carbs. I have done so, and I have lost weight!!! Frankly, I think lithium decreases my appetite. I read somewhere that it can do this.
>
> At 600 mgs, we are unlikely to have any permanent damage to anything. It is a sub-clinical dose. Frankly, I would be more worried about depakote than lithium! I hope I always feel this way - this grateful that I finally just went ahead and got on lithium. Nothing else ever did anything for me. Not trileptal, lamictal, keppra, etc.
>
> I hope this helps a bit, and I wish you good luck.....write back. I would love to know how you are doing with it.
>
> Diane
>
>
> > Well, I've been having an allergic reaction to trileptal, hence my PDOC insists I get off of it... next up is Lithium and I am TERRIFIED of it. I'm not kidding. I'll only be on 600 Mgs, but the side effects sound exceptionally dangerous and painful... is it true that your thyropid can be PERMANANTLY DAMAGED by this medication??? I don't want to gain a bunch of weight, and I don't want to have a damaged thyroid! I'm super scared.
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:382326
URL: http://www.dr-bob.org/babble/20040825/msgs/383567.html